Show simple item record

dc.contributor.authorKedra, Jarek
dc.date.accessioned2016-01-06T12:51:00Z
dc.date.available2016-01-06T12:51:00Z
dc.date.issued2014-10
dc.identifier.citationKedra , J 2014 , ' On the Cohomology of Classifying Spaces of Groups of Homeomorphisms ' , Proceedings of the Edinburgh Mathematical Society , vol. 57 , no. 3 , pp. 763-778 . https://doi.org/10.1017/S0013091513000692en
dc.identifier.issn0013-0915
dc.identifier.otherPURE: 45922634
dc.identifier.otherPURE UUID: 7ffaa5af-2eb6-4648-97cc-607cf77f353a
dc.identifier.otherWOS: 000341567000010
dc.identifier.otherScopus: 84927689743
dc.identifier.urihttp://hdl.handle.net/2164/5343
dc.descriptionAcknowledgements. The present work was built upon the papers [3,8]. The author thanks his previous co-authors Dusa McDuff, Swiatoslaw Gal and Alex Tralle for discussions. The author thanks Dusa McDuff and Oldrich Spacil for useful comments on a preliminary version of this paper. Any remaining mistakes are the author’s responsibility. The author also thanks the anonymous referee for useful comments.en
dc.format.extent16
dc.language.isoeng
dc.relation.ispartofProceedings of the Edinburgh Mathematical Societyen
dc.subjectfibre integralen
dc.subjectclassifying spaceen
dc.subjectcharacteristic classen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn the Cohomology of Classifying Spaces of Groups of Homeomorphismsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1017/S0013091513000692
dc.date.embargoedUntil2015-04-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record